# SDR FDEA201703301007

- Difficulty date: March 30, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 62,558 hours, 21,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT TRACK RBL 8.5 NEAR BS 879 SHOWS TRACK TOP INNER SURFACE DAMAGED.  SUSPECTED CRACK AROUND DAMAGED AREA.   REPAIRED THE SEAT TRACK IAW SRM 53-70-00, FIG. 1, SHEET 1 VOL. 1.
